Article citationsMore>>

M. Yu. Konstantinov, “Topological Transitions and Large-Scale Structure of Space-Time in Multidimensional Theory of Gravity,” Russian Physics Journal, Vol. 40, No. 2, 1997, pp. 124-128.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.